# SDR DALA1225715507

- Difficulty date: April 22, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- Aircraft time: 84,665 hours, 35,223 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L2 CK IN ATL FOUND STR 16L DENTED AT FS 624.  C/W PERMANENT REPAIR PER SRM 53-00-03.  CUT OUT DAMAGED SECTION OF STR INSTALLED FILLER AND SPLICES WORK COMPLETED ON NRC 223.
